# SDR SWAA2020072702586

- Difficulty date: July 22, 2020
- Submitted: July 27, 2020
- Operation: Air carrier
- Aircraft: N8656B
- Make and model: Boeing 737-8H4
- Aircraft serial: 42530
- Aircraft time: 19,992 hours, 8,702 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROWD 1-4 CENTER AISLE LH AND RH PHOTO ILLUMINICENT STRIPS DAMAGED / R&R L/H R/H PHOTO ILLUIMINESCENT CENTER AISLE STRIPS AT ROWS 1-4 IAW SIPINSP:74744
